# SDR CA140115001

- Difficulty date: January 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 40,281 hours
- Engine: Ge CFM567B24
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 3964982
- Condition: Failed
- Location: Flow Control
- Part time: 46,861 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE,  FLIGHT CREW REPORTED THE NR 2 BLEED TRIP OFF LIGHT ILLUMINATE.  THE CREW COMPLETED THE BLEED TRIP CHECKLIST AND SUCCESSFULLY RESET THE SYSTEM. 10 MINUTES LATER THE NR 2 BLEED TRIP OFF LIGHT ILLUMINATED AGAIN.  THE CREW REPEATED THE CHECKLIST AND IN ADDITION TURNED OFF THE NR 2 PACK AS REQUIRED FOR A NON-RESETTABLE BLEED TRIP.  30 MINUTES LATER THE LT PACK TRIP OFF LIGHT ILLUMINATED AND THE CABIN ALTITUDE BEGAN CLIMBING AT APPROXIMATELY 2000-3000 FT PER MINUTE.  THE CREW DONNED THEIR O2 MASKS AND COMPLETED THE "RAPID DEPRESSURIZATION" QRC FOLLOWED BY THE "EMERGENCY DESCENT" QRC.  THE CREW DECLARED AN EMERGENCY WITH ATC AND DESCENDED TO 10,000 FT. THE ACFT SAFELY LANDED WITHOUT FURTHER INCIDENT.  A MAINTENANCE INVESTIGATION WAS CARRIED OUT WITH THE FOLLOWING TASKS COMPLETED TO RESTORE THE ACFT TO A SERVICEABLE CONDITION.  NR 2 ENGINE BLEED SYSTEM, BLEED AIR HEALTH CHECK ACCOMPLISHED IAW AMM 36-11-00. FAULTY COMPONENTS IDENTIFIED AND REPLACED, NR 2 BLEED AIR REGULATOR, PN 107492-6 SN 9145, NR 2 PRESSURE REGULATING AND SHUTOFF VALVE PN 3214552-6, SN 7546, NR 2 HIGH STAGE VALVE, PN 3214446-4, SN 8292, NR 2 PRECOOLER VALVE AND KISS SEAL, PN 3289562-6, SN 8332.  LEFT FLOW CONTROL AND SHUTOFF VALVE REPLACED IAW AMM 21-51-01.  FUNCTION CHECKED SERVICEABLE. PAX AND CREW OXYGEN MASKS AND GENERATORS REPLACED AS REQUIRED REF DEFECT NR J57595.  ADDITIONAL WORKSHEETS 2, 3, 4 FOR C/A.  MEL 35-5-5B, MDDR 49055 CLEARED AND PLACARD REMOVED.  AS FAILURE OF THE LT FLOW CONTROL AND SHUTOFF VALVE WAS THE PRIMARY CAUSE FOR DEPRESSURIZATION THE SDR WILL BE UPDATED WHEN TEAR DOWN INFORMATION FROM SAID VALVE BECOMES AVAILABLE.
